# SDR 20010425CW011

- Difficulty date: May 5, 2000
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Engine: Pwa PT6A60A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Packing
- Condition: Worn
- Location: Master Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE FAILED ON LANDING.  LEFT BRAKE MASTER CYLINDER REPLACED.  OPS CHECKED GOOD.  REMOVED MASTER CYLINDER INSPECTED AND NO VISUAL FAULTS OR DISCREPANCIES WERE FOUND.  COMPONENT INTERNAL INSPECTION REVEALED NO DAMAGE OTHER THAN GOUGED ORING.
